Skip to main content Accessibility help
×
Home
  • Print publication year: 2014
  • Online publication date: December 2014

16 - Index bounds for value sets of polynomials over finite fields

[1] A., Akbary and Q., Wang, On some permutation polynomials. Int. J. Math. Math. Sci. 16, 2631–2640, 2005.
[2] A., Akbary and Q., Wang, A generalized Lucas sequence and permutation binomials. Proc. Am. Math. Soc. 134(1), 15–22, 2006.
[3] A., Akbary and Q., Wang, On polynomials of the form xrf(x(q−1)/l). Int. J. Math. Math. Sci. 2007, 23408, 2007.
[4] A., Akbary, S., Alaric and Q., Wang, On some classes of permutation polynomials. Int. J. Number Theory 4(1), 121–133, 2008.
[5] A., Akbary, D., Ghioca and Q., Wang, On permutation polynomials of prescribed shape. Finite Fields Appl. 15, 195–206, 2009.
[6] A., Akbary, D., Ghioca and Q., Wang, On constructing permutations of finite fields, Finite Fields Appl. 17(1), 51–67, 2011.
[7] B. J., Birch and H. P. F., Swinnerton-Dyer, Note on a problem of Chowla. Acta Arith. 5, 417–423, 1959.
[8] H., Borges and R., Conceicao, On the characterization of minimal value set polynomials. J. Number Theory 133, 2021–2035, 2013.
[9] X., Cao and L., Hu, New methods for generating permutation polynomials over finite fields. Finite Fields Appl. 17, 493–503, 2011.
[10] X., Cao, L., Hu and Z., Zha, Constructing permutation polynomials from piecewise permutations. Finite Fields Appl. 26, 162–174, 2014.
[11] L., Carlitz, D. J., Lewis, W. H., Mills and E. G., Straus, Polynomials over finite fields with minimal value sets, Mathematika 8, 121–130, 1961.
[12] P., Charpin and G., Kyureghyan, When does F(x) + Tr(H(x)) permute?Finite Fields Appl. 15(5), 615–632, 2009.
[13] Q., Cheng, J., Hill and D., Wan, Counting value sets: algorithms and complexity. Tenth Algorithmic Number Theory Symposium ANTS-X, University of California at San Deigo, 2012.
[14] S. D., Cohen, The distribution of polynomials over finite fields. Acta Arith. 17, 255–271, 1970.
[15] P., Das and G. L., Mullen, Value sets of polynomials over finite fields. In: G. L., Mullen, H., Stichtenoth and H., Tapia-Recillas (eds.), Finite Fields with Applications in Coding Theory, Cryptography and Related Areas, pp. 80–85. Springer, 2002.
[16] A. B., Evans, Orthomorphism Graphs of Groups, Lecture Notes in Mathematics, volume 1535. Springer, Berlin, 1992.
[17] N., Fernando and X., Hou, A piecewise construction of permutation polynomial over finite fields. Finite Fields Appl. 18, 1184–1194, 2012.
[18] J., Gomez-Calderon and D. J., Madden, Polynomials with small value set over finite fields. J. Number Theory 28(2), 167–188, 1988.
[19] R., Guralnick and D., Wan, Bounds for fixed point free elements in a transitive group and applications to curves over finite fields. Isr. J. Math. 101, 255–287, 1997.
[20] X., Hou, Two classes of permutation polynomials over finite fields. J. Comb. Theory Ser. A 118(2), 448–454, 2011.
[21] Y., Laigle-Chapuy, Permutation polynomials and applications to coding theory. Finite Fields Appl. 13, 58–70, 2007.
[22] R., Lidl and G. L., Mullen, When does a polynomial over a finite field permute the elements of the field?Am. Math. Monthly 95, 243–246, 1988.
[23] R., Lidl and G. L., Mullen, When does a polynomial over a finite field permute the elements of the field? II. Am. Math. Monthly 100, 71–74, 1993.
[24] R., Lidl and H., Niederreiter, Finite Fields, second edition. Cambridge University Press, Cambridge, 1997.
[25] R., Lipton, Claiming Picard's math may have gaps, http://rjlipton.wordpress.com/2011/09/26/claiming-picards-math-may-have-gaps/.
[26] A., Masuda and M. E., Zieve, Permutation binomials over finite fields. Trans. Am. Math. Soc. 361(8), 4169–4180, 2009.
[27] W. H., Mills, Polynomials with minimal value sets. Pacific J. Math 14, 225–241, 1964.
[28] G. L., Mullen, Permutation polynomials over finite fields. Finite Fields, Coding Theory, and Advances in Communications and Computing. Lecture Notes in Pure and Applied Mathematics, volume 141, pp. 131–151. Marcel Dekker, New York, 1992.
[29] G. L., Mullen and D., Panario, Handbook of Finite Fields. CRC Press, Boca Raton, FL, 2013.
[30] G. L., Mullen and Q., Wang, Permutation polynomials of one variable. In: G. L., Mullen and D., Panario (eds.), Handbook of Finite Fields, Section 8.1. CRC Press, Boca Raton, FL, 2013.
[31] G. L., Mullen, D., Wan and Q., Wang, Value sets of polynomial maps over finite fields, Q. J. Math. 64(4), 1191–1196, 2013.
[32] H., Niederreiter and A., Winterhof, Cyclotomic R-orthomorphisms of finite fields. Discrete Math. 295, 161–171, 2005.
[33] G., Turnwald, A new criterion for permutation polynomials. Finite Fields Appl. 1, 64–82, 1995.
[34] D., Wan, A p-adic lifting lemma and its applications to permutation polynomials. Finite Fields, Coding Theory, and Advances in Communications and Computing. Lecture Notes in Pure and Applied Mathematics, volume 141, pp. 209–216. Marcel Dekker, New York, 1992.
[35] D., Wan and R., Lidl, Permutation polynomials of the form xrf(x(q−1)/d) and their group structure. Monatsh. Math. 112, 149–163, 1991.
[36] D., Wan, P. J. S., Shiue and C. S., Chen, Value sets of polynomials over finite fields. Proc. Am. Math. Soc. 119, 711–717, 1993.
[37] Q., Wang, Cyclotomic mapping permutation polynomials over finite fields. Sequences, Subsequences, and Consequences (International Workshop, SSC 2007, Los Angeles, CA, May 31–June 2, 2007), Lecture Notes in Computer Science, volume 4893, pp. 119–128. Springer, Berlin, 2007.
[38] Q., Wang, Cyclotomy and permutation polynomials of large indices. Finite Fields Appl. 22, 57–69, 2013.
[39] K. S., Williams, On general polynomials. Can. Math. Bull. 10(4), 579–583, 1967.
[40] P., Yuan and C., Ding, Permutation polynomials over finite fields from a powerful lemma. Finite Fields Appl. 17(6), 560–574, 2011.
[41] P., Yuan and C., Ding, Further results on permutation polynomials over finite fields. Finite Fields Appl. 27, 88–103, 2014.
[42] Z., Zha and L., Hu, Two classes of permutation polynomials over finite fields. Finite Fields Appl. 18(4), 781–790, 2012.
[43] M., Zieve, Some families of permutation polynomials over finite fields. Int. J. Number Theory 4, 851–857, 2008.
[44] M., Zieve, On some permutation polynomials over Fq of the form xrh(x(q−1)/d). Proc. Am. Math. Soc. 137(7), 2209–2216, 2009.
[45] M., Zieve, Classes of permutation polynomials based on cyclotomy and an additive analogue. Additive Number Theory, pp. 355–361. Springer, New York, 2010.